# SDR QXEA200701144

- Difficulty date: July 9, 2007
- Submitted: July 23, 2007
- Operation: Air carrier
- Aircraft: N379PH
- Make and model: Dhav DHC8202
- Aircraft serial: 520
- Aircraft time: 18,262 hours, 26,557 cycles
- System (JASC): 5260 · Entrance Stairs
- Part: Skin
- Condition: Corroded
- Location: Airstair Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C4 PDX - INNER SKIN OF PAX AIRSTAIR DOOR SHELL AROUND 4 NUTPLATES USED TO MOUNT DOOR SHELL HAS BARE METAL AND LIGHT SURFACE CORROSION.  REPAIRED IAW SRM 51-20-11.
